EN | ES

VISCOF CAPSULES

Viscof-capsule-1.jpg
Viscof-capsule-2.jpg
Viscof-capsule-1.jpg
Viscof-capsule-2.jpg

VISCOF CAPSULES

10.00

 

 

Dextromethorphan, Phenylephrine, Cetirixine

and Paracetamol

 

Each capsule contains:

Dextromethorphan Hydrobromide       BP            10 mg

Phenylephrine Hydrocloride                BP              5 mg

Cetirizine Hydrocloride                       BP              5 mg

Paracetamol                                       BP           250 mg

 

Presentation: Box with 25 blisters, 4 capsules each

 

VISCOF is a safe remedy to relieve cough caused by common cold, flu, and other conditions.

 

Indications:

Indicated for the treatment of seasonal allergy symptoms and perennial allergic rhinitis, vasomotor rhinitis, including nasal obstruction (congestion); also used for the treatment of fever, pain, nasal dripping, sneezing, and congestion associated to common cold. It is as well used to relieve the symptoms caused by allergies and hay fever.

 

Dosage:

One capsule twice a day

Add To Cart
Shield

For a better viewing experience of our website

please upgrade your web browser now.

CLICK ON YOUR WEB BROWSER'S ICON TO UPDATE
Smiley face Smiley face Smiley face Smiley face
HAZ CLICK EN LOS ICONOS PARA IR A LA PÁGINA DE INSTALACIÓN

Para lograr la mejor experiencia posible usando nuestro sitio web,

te recomendamos actualizar a una versión de navegador web.